# SDR AALA2019081549013

- Difficulty date: August 13, 2019
- Submitted: August 15, 2019
- Operation: Air carrier
- Aircraft: N902NN
- Make and model: Boeing 737823
- Aircraft serial: 31154
- Aircraft time: 21,914 hours, 9,041 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Condition: Chattering
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

AIRCRAFT NOT GROUNDED: PILOT REPORTS AFTER NORMAL LDG AND ROLL OUT- DURING APPROACH TO GATE- BRAKES (ALL) MODERATE CHATTER UNTIL PARKED. MAINTENANCE PERFORMED GVI OF ALL 4  BRAKES AND OPS CHECK OF BRAKE IAW AMM 32-41-41. OPS CHECK GOOD IAW AMM 32-41-41.
